# SDR A6WA201240297

- Difficulty date: February 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 544-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FUSELAGE SKIN & WHERE STUB FAIRING MAKES CONTACT IS GOUGED AND WORN.  APPROXIMATELY FS 544.0 - 559.0.  C UT AWAY DAMAGED PORTION OF SKIN PANEL AND INSTALLED NEW SKIN SECTION AND STRAP ON LT EXTERIOR FUSELAGE SKIN IAW REO 601R-53-41-610, REV.
